# SDR HALA2015030900032

- Difficulty date: March 9, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 50,576 hours, 9,144 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Loose
- Location: Relay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, STBY INVERTER EICAS MSG IAW FIM, REPLACED STATIC INVERTER, NO HELP AFTER FURTHER TROUBLESHOOTING, FOUND LOOSE CONNECTION AT K106 TRANSFORMER RELAY PIN X1, SECURED LOOSE CONNECTOR, ALL OK.  NO 30 DAY HISTORY.
